Journal of the Mathematical Society of Japan

Domaines sans point critique int\'erieur sur l'espace projectif complexe

Par Reiko FUJITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 15, Number 4 (1963), 443-473.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260976539

Digital Object Identifier
doi:10.2969/jmsj/01540443

Mathematical Reviews number (MathSciNet)
MR0159034

Zentralblatt MATH identifier
0138.06404

Subjects
Primary: 32.49

Citation

Reiko FUJITA, Par. Domaines sans point critique int\'erieur sur l'espace projectif complexe. J. Math. Soc. Japan 15 (1963), no. 4, 443--473. doi:10.2969/jmsj/01540443. https://projecteuclid.org/euclid.jmsj/1260976539


Export citation